# SDR DALA2025062004638

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 83,741 hours, 33,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 AT DEPARTURE R2 DOOR EMERGENCY LIGHT COVER CAME OFF. CORRECTIVE ACTION: REATTACHED EMERGENCY LIGHT COVER ON R2 DOOR PER B757 AMM 33-50. (7037730)
